I have been feeling anxious the last 5 days and having trouble shaking it off .each morning I wake up feeling strange and its carried on through the day . Should I up my dose on the Zoloft or could this just be a blip . I took a diazepam yesterday and it was just heaven lol I really hope you both have a wonderful Christmas
aktore; Steve by now you should have peaked with the dose of Zoloft your on please don't do it on your own give the doctor a call today And tell the doctor what is going on you are doing so much better than you were so I do believe your on the right road now. There is nothing wrong with you having to take a Valium from time to time you don't get hooked this way and if it cuts the edge off don't let yourself get to that point. If it is okay with the doctor take the Valium on tough days I still have them.Just a thought too. I always have more problems around the holidays etc, but you are saying this has been going on for a while I really think a dose adjustment is in order call the doctor today tell him what you are having to do. Encluding take a valium one to three times a week to stop the anxiety.Your are on 100mg of Zoloft right? I was on 200mg at one time so you have plenty to go if needed.And it is so important to get into a habit of those breathing exercise as we have talked about. But we want to nip this in the bud my friend. Also thinking Positive negative stuff you have no room for.Push the positive thoughts back in the head. Panic attacks are no fun and it's like changing your whole way of thinking.Keep a sense of humor at all cost and remember people can't tell when you think they can see you in a funk etc.We are much harder on ourselves than anyone can be. oh by the way; I still have you in my file to add you to my friends but still is not working for me.Keep up the good work. Now remember if the doctor does increase the dose some of those weird side effects may show up but that is only temporary. Merry Christmas to you and your Girlfriend you are doing great with all this.hang in there buddy and write me anytime I always have time for you Chuck1957 When you hear from our Delia tell her I said to have a Merry Christmas also. STICK WITH IT Chuck.
Hi aktore! I'm so sorry i am only just seeing your question/comment! I haven't been on the site for a couple of days. I hope you had a very merry Christmas yesterday, and that you continue with the festivities. Don't worry about taking a Diazepam when you need the relief. I wouldn't advise increasing the Zoloft though, certainly without your doctors advice... Funnily enough, my doctor has just prescribed me Diazepam also, to get through the festive season. I get social anxiety and GAD, so i have been taking the odd one or 2 when needed. It isn't a problem. It's just a little something to help you cope. Just don't over do it, as we have discussed in the past.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2012 • 5 answers
Posted 25 Jan 2015 • 4 answers
Posted 13 Oct 2015 • 1 answer
Posted 4 Dec 2015 • 3 answers
Posted 16 Nov 2016 • 1 answer